Q and A with Dr. Hull

To: Dr. Janet Starr Hull
Subject: aspartame and eczema

Q: Dear Dr. Hull,
I was trying to find some information regarding aspartame and skin rashes. I started taking COMMIT® Lozenges and after one week I got a rash that reminds me of eczema. Even though I used to have eczema when younger, the areas that are affected are different. I used to have it between my fingers and toes. Now the rash is over my entire lower legs and my wrists. I also have skin irritation on the skin close to the pelvic bones. I feel a tingling feeling and there are little bumps (blisters). I stopped taking COMMIT and was wondering if it could be the aspartame. I never knowingly had a reaction before. I would be very thankful if you could give me some information and a tip where to look it up.

A: From a toxicologist's point of view, toxins will affect the part of the body at your weakest link. Your skin may be yours. Whenever the body is 'reacting' to something and you are breaking out like that, toxins are trying to come out the skin. Don't suppress the toxins back in, let them come on out, even if it means a bit more breakout. The niacin is a key here, and I'd get on pure niacin until you flush within 20 minutes and stay at that dose until you flush consistently. Then cut back until you flush regularly after 20 minutes, then cut back more, and repeat, etc. I recommend a maintenance dose of 100 mg daily, which is healthy for your skin and helps to flush toxins.

Go to the detox page on my site DetoxProgram.net and start the detox program. This will help. Then remove ALL chemicals from your diet as best as possible.

Hope this helps.

---------

To: Dr. Janet Starr Hull
Subject: Aspartame Questions

Q: Comments: I don't drink very much aspartame, but I was wondering if it's associated with lower blood pressure. I experience dizziness when I stand up too quickly sometimes, and I've been told it's due to low blood pressure. Is there any connection?

A: Aspartame seems to have more effects on the heart that result in high BP, skipped heartbeats, elevated cholesterol, and heart pain. But aspartame is commonly associated with dizziness and vertigo where you pass out or get so dizzy you have to lay down yet the room spins. I wrote in Sweet Poison that while teaching an aerobic class, I fell down. I just plain fell on my butt!! You might enjoy my book - it's like reading about yourself, as I know you'd relate to a lot in the book.

Q: Also, I'm having difficulty understanding the difference between aspartame and phenylalanine.

A: Phenylalanine is 50% of aspartame. Phenylalanine is an amino acid found naturally in foods, but the form found in aspartame is a man-made replica (cheaper to reproduce), and too much phenylalanine causes lots and LOTS of brain malfunction. It's very dangerous in high dosages.

Q: Hopefully, something will be done and this "sweet poison" will be outlawed.

A: We can only pray for the truth to come out so to help as many people's health as we can. Especially the children.

Take care.

---------

To: Dr. Janet Starr Hull
Subject: Caffeine fit

Q: Comments: I just recently heard about aspartame and I did not like what I read. I had a tumor removed from my breast about 1 month ago and the doctor said it was fibroid "something", not to worry it was not cancer. Could that be the result from consuming aspartame?

A: The lab rats did develop breast and testicular tumors. You may have some toxins within your body that deposited in the breast tissues, or an abundance of estrogen that can't get out. This may mean you need more progesterone after you ovulate. Cut out all aspartame and other food chemicals from your diet, and get on a detox program for at least 6 weeks.

Q: I am going to copy your information down and do the Ten Steps Detox. What do you recommend I use in its place when I have a caffeine fit?

A: Drink a real soft drink, preferably one that is clear, and only have one as a 'treat' or drink something natural that's different, like a fruit juice or smoothie. I carry around a bottle of water all day long. Can't go wrong there. A cup of organic coffee or tea is ok, too. Caffeine robs the body of nutrients such as magnesium. So, limit your caffeine, and take a multi-vitamin and keep a wholesome diet going. This should make a difference without total caffeine withdrawal.

Q: Could you please give me some advice on what exactly to do to get rid this stuff, and could you tell me what exactly is aspartame?

A: Go to SweetPoison.com. I also suggest reading a copy of my book, as you may feel you are reading about yourself. It has nutritional recommendations and lots of research and case histories, too. You'll have most of your questions answered.

Q: Correct me if I'm wrong, but is it formaldehyde or is it embalming fluid?

A: Both!! Can you believe it? And children are sucking this stuff down and chewing it every day? No wonder our society is apathetic and a bit off-balance.

Good luck!!

---------

To: Dr. Janet Starr Hull
Subject: Aspartame symptoms

Q: What are the early symptoms of aspartame poisoning?

A: headaches, restless sleeping, weight gain, emotional mood swings and irritability

Q: In your research, have you found aspartame to cause particular problems in diabetics? For example, does it amplify the symptoms of diabetes?

A: Absolutely. The components of aspartame are not meant to be ingested individually, and the methanol is not meant to be ingested EVER by animals. These ingredients create an imbalance within glycogen metabolism beginning in the brain, filtering down through the hormone centers such as the thyroid gland, and affecting the insulin signals for proper insulin production. Aspartame interferes with carbohydrate metabolism, which also affects blood sugar levels. Aspartame also interferes with proper digestion and elimination by decreasing body pH levels to be highly acidic. All this contributes to abnormal metabolism and carb. assimilation, which affects insulin. Adult Onset diabetes worsens with a diet filled with aspartame, and Insulin Dependant diabetics worsen as their carb metabolism and digestion are seriously impaired anyway. If they are 'living' on diet drinks, etc. they are not getting enough water or proper nutrients as a safe bet. So, they worsen matters by feeding their bodies junk
nutrition full of chemicals rather than helping improve an already volatile situation.

Stay away from any aspartame - it isn't worth it!

To Your Health,

Janet Hull

Related:

Last month's Q and A with Dr. Hull

Posted October 2004 | Permanent Link

Visit Dr. Hull's Websites & Online Programs

Hair Mineral Analysis Testing

  • Discover hidden toxins in your body
  • Create a customized nutrition program
  • Restore your health

Learn more about Dr. Hull's Hair Analysis Program

Dr. Hull's Online Detox Program

  • Video series online you can instantly watch
  • Download a Detox eBook and PDF program
  • Cleanse your body with vitamins
  • Restore your health

Learn more about Dr. Hull's Online Detox Program

Cancer Prevention Diet Video Series

  • Online video series instantly watch
  • Download a PDF eBook program
  • Learn about effective, alternative cancer treatments
  • Learn about natural foods and vitamins help fight cancer
  • Maintain a natural and healthy lifestyle

Learn more about Dr. Hull's Alternative Cancer Diet Program

Dr. Hull's Favorite Vitamins

  • Vitamin reviews and recommendations
  • Hand picked directly from Dr. Hull
  • Word-wide shipping and best prices

Check out Dr. Hull's Vitamin Directory

Private, Phone Consultations with Dr. Hull

  • Individual, private nutrition consultations
  • Discuss your health goals and specific questions
  • Perfect for vitamin and toxin consultations

Schedule a phone consultation with Dr. Hull

Other Articles In This Category

Online Hair Analysis Testing

Dr. Hull's Message Board

Healthy Newsletter Archive

Stay Connected!



Looking for something specific? Search our entire network of sites...

Most Popular Products

Dr. Hull's Online Vitamin Partner